# SDR AALA20130313008

- Difficulty date: February 21, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 70,566 hours, 37,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE AT STATION 217.4, LONGERON 25 LEFT DAMAGED.  REAMED HOLE AND INSTALLED REPAIR BUSHING PER EA MD80-53-028354.
